It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Carol on May 17, 2000 at 01:32:46:

Have any of you suffered depression associated with high blood pressure? I have been on Norvasc for several months and my depression is getting worse. Don't want to get out of bed; fatigued all the time and don't find much joy in things which use to bring me happiness. Circumstances in my life have not changed any and I was just wondering if my mood changes could be directly related to the high blood pressure meds. or the high blood pressure itself. Thanks for any input.

Follow Ups

All times are GMT -7. The time now is 07:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!